# SDR DLM88071537

- Difficulty date: October 28, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 47,649 hours, 36,773 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CLIP ON O/B END OF P-DOME LT NR 3 STIFFENER.  REPLACED CLIP PER DOUGLAS DWG 9915558.
